# SDR SWAA2024072502815

- Difficulty date: June 17, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 66,683 hours, 39,621 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT INTERNAL MAIN CABIN HORIZONTAL PRESSURE WEB STA 673 RBL 42.<[01] ACCOMPLISHED R/H PRESSURE DECK WEB REPAIR BETWEEN STA 663.75 TO STA 675 AND BETWEEN RBL 30 TO RBL 60 IN REF B737-700 SRM 53-40-51-2R-2 FIG 202.;[02] VERIFIED STEP 1  AUDIT C/W REF. MPM 52.02.02;[03] ALL TASK STEPS C/W
